Simvastatin and Leg pain - from FDA reports
There is no Leg pain reported by people who take Simvastatin yet. We study 2,148 people who have side effects while taking Simvastatin from FDA. Find out below who they are, when they have Leg pain and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Simvastatin has active ingredients of simvastatin. It is often used in high blood cholesterol. (latest outcomes from Simvastatin 135,923 users)
Leg pain has been reported by people with high blood pressure, high blood cholesterol, depression, gastroesophageal reflux disease, pain (latest reports from 1,073 Leg pain patients).
On Feb, 19, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Leg pain when taking Simvastatin?
Browse all side effects of Simvastatina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Leg painLeg pain
Could your condition cause Leg painLeg pain
Can you answer these questions?
A bad fall in 2006. Required pain management MRIS, numerous tests and a cervical and lumbar surgery in 2007 to correct. Two Rear end car accidents while I was at a stop light. One in 2011 and one in 2015. I already had spinal stenosis and degenerative disc desease genetically passed on. Problems ...
You may be interested in these reviews
I tooka small dose of Simvastatin for about 2-3 weeks. I began having terrible nausea and what feels like gastritis. I had a complete bloodwork up, and everything was normal. I stopped taking the medication about five days ago. I still feel awful, and my stomach is a wreck. Anyone have similar ...
I just started with simvastatin about a week ago after years of high cholesterol, 270 last count. I have been on antidepressant for a year and a half. First Prozac, now Wellbutrin. I'm feeling very nausea on both. And dizzy. I need to lower my cholesterol and would like to stop the ...
I developed moderate to severe nose bleeds after my medications were altered. I have tried to eliminate the cause but I am down to Simvastatin. I am interested in the symptoms others had or are having.
I was biten by a poisonous spider and given a 10 day dose of Cephalexin. From day one, I woke up with excruciating leg cramps and leg spasms. I assumed I had just done too much walking the day before, but in the days to follow, I realized it was definitely the medicine causing it.